# SDR USAA2012102900010

- Difficulty date: October 18, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 101,515 hours, 20,631 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 145T8752182
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CRACK ON UPPER STIFFENER OF RIGHT PRESSURE DECK AT BS 972, S21R.  REPLACED UPPER STIFFENER OF RIGHT PRESSURE DECK AT BS 972, S21R IAW B767 SRM 51-40-05-0G & BOEING DRAWING 145T8752.
